MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS RMR GD-135 (NEUTRAL); ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVS RMR GD-135 (NEUTRAL); ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVS RMR GD-135 (NEUTRAL)
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, during a rtsa using our modular glenoid system, during the humeral cup reaming, the surgeon could not get the humeral cup reamer guide to stay within the broach.The surgeon could not get a tactile feel that the guide would stay in place and this caused him to ream higher than he wanted to.The surgeon used our back-up set to try different humeral cup reamers, but those too did not sit within the broach the way they were designed to do so.The black ring around the humeral cup reamers that allows the guide to click within the broach has been worn and defective.The case was completed by the surgeon reaming over the pin and securing the cup within the humerus and he was successful with the rtsa case.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).

Brand Name
UNIVERS REVS RMR GD-135 (NEUTRAL)
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19494469
Report Number1220246-2024-05306
Device Sequence Number12539338
Product Code MDM
UDI-Device Identifier00888867061798
UDI-Public00888867061798
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVS RMR GD-135 (NEUTRAL)
Device Catalogue NumberAR-9510RG-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown